# SDR AALA202108252888

- Difficulty date: August 22, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 21,597 hours, 10,257 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED L1 DOOR SLIDE GOES "ARMED WITH DOOR OPEN AND HANDLE UP" LIGHT FLICKERS ON AND OFF BOTH ON DOOR AND ON SYSTEM DISPLAY. REPLACED SLIDE ARMED INDICATOR LIGHT ON THE L1 DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-21.
